May Cause Side Effects


Much of Saturday was spent in the emergency room.  First I was given a short of morphine, then another shot.  When that didn’t work, they gave me a horse tranquilizer.  Ok, not really, but it was 8 times stronger than morphine and it knocked me out and the pain was finally gone.  They discharged me with some narcotics.  Seemed drugging me up was all they knew to do.  Great, me and narcotics = giggle butt.  I felt like I was extremely drunk without the puking part.  A few friends stopped by that night and did me the honor of laughing at me.  Apparently I was really stoned.  I don’t remember much, but I was pumped full of narcotics…

A change in hospital administration meant my doctor was gone.  Now, I’m very finicky with physicians.  Since I found this doctor, I wasn’t about to let him disappear on me.  He has been my doctor for over a decade.  Once I finally tracked him down, he got me in the very next day.  Now, I’m quite the oddball.  I do not wish to take anything that is addictive.  My reasoning? I smoke and I’m highly addicted.  Smoking is bad enough, I don’t really want to be addicted to anything worse.  I also like being quick at the tongue and smart.  Being doped up is very anti-productive for me.  My doctor knows me and knows this about me.  I won’t take Vicodin.  I simply won’t take it.  It turns me into a nauseated zombie.  I will live with the pain.  But I’ve been on Codine since Saturday.  I accidentally took too much at work and wound up with the giggles for a few hours.

Anyway, it turns out, I’m having issues with my gall bladder.  Until I have tests on Thursday to determine whether or not it needs to come out, he prescribed me medication that will allow me to be clear headed, and not addicted.  But, I read the side effects:  Symptom: stomach pain due to gallbladder spasm. Medicine: Bentyl Side Effects: Dizziness, drowsiness, lightheadedness, weakness, blurred vision, dry eyes, dry mouth, nausea, constipation and abdominal bloating. Decreased sweating, dry/hot/flushed skin, fast/irregular heartbeat, loss of coordination, slurred speech, mental/mood changes, eye pain, vision changes, difficulty urinating, decreased sexual ability…

Pardon my language but HOLY SHIT!  Why are the side effects so much worse than the symptom?  I’m already blonde, I can’t afford to be dizzy! 😉

But something occurred to me.  Writing has side effects… and I’m about to tell you what they are!

Possible Side Effects:  Anxiety, the inability to sleep through the night without waking up and jotting down ideas that make no sense in the morning, drinking in excess, increase stomach acid while waiting for critiques, exhaustion due to endless research on agents, publication trends, market trends, who is hot and who is not, what’s selling on Amazon.  You may also suffer bouts of endless tweeting, blogging and entering contests you know damned well you have no time to participate in.  You’ll be suffering from lack of bouts of grandeur, and you may also notice spontaneous banging your head on your desk while trying to write the perfect query letter.

These are just a few possible side effects.   Consult nearest bottle of red wine if you should suffer from any of these symptoms!

Advertisements

3 thoughts on “May Cause Side Effects

  1. In case you have been injured as a result of a defective IVC Filter, you must contact an experienced attorney practicing in medical malpractice cases, specifically someone with experience in these lawsuits. 15910

Amuse me

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s